21 Publikationen

Alle markieren

[21]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936945
Semipolar Sets and Intrinsic Hausdorff Measure
Hansen W, Netuka I (2019)
Potential Analysis 51(1): 49-69.
PUB | DOI | WoS
 
[20]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934630
NEARLY HYPERHARMONIC FUNCTIONS AND JENSEN MEASURES
Hansen W, Netuka I (2019)
ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA 44: 3-14.
PUB | DOI | WoS
 
[19]
1992 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1648082
An invariance result for capacities on Wiener space
Albeverio S, FUKUSHIMA M, Hansen W, MA ZM, Röckner M (1992)
Journal of Functional Analysis 106(1): 35-49.
PUB | DOI | WoS
 
[18]
1991 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1649910
CAPACITIES ON WIENER SPACE - TIGHTNESS AND INVARIANCE
Albeverio S, FUKUSHIMA M, Hansen W, MA ZM, Röckner M (1991)
Comptes Rendus de l'Academie des Sciences. Series I, Mathematics 312(12): 931-935.
PUB | WoS
 
[17]
1986 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1656561
Fine boundary limits of finely harmonic functions
Hansen W (1986)
Mathematische Annalen 274(4): 643-647.
PUB | DOI | WoS
 
[16]
1985 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1657027
On the identity of Keldych solutions
Hansen W (1985)
Czechoslovak Mathematical Journal 35(4): 632-638.
PUB | WoS
 
[15]
1985 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1658123
Harmonic and superharmonic functions on compact sets
Hansen W (1985)
Illinois Journal of Mathematics 29(1): 103-106.
PUB | DOI | WoS
 
[14]
1984 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1658994
BALAYAGE, QUASI-BALAYAGE, AND FINE DECOMPOSITION PROPERTIES IN STANDARD H-CONES OF FUNCTIONS
Bucur G, Hansen W (1984)
Revue Roumaine de Mathématiques Pures et Appliquées 29(1): 19-41.
PUB | WoS
 
[13]
1984 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1659040
The weak Dirichlet problem
Bliedtner J, Hansen W (1984)
Journal für die reine und angewandte Mathematik 348: 34-39.
PUB | WoS
 
[12]
1983 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1659550
Convergence of balayage measures
Hansen W (1983)
Mathematische Annalen 264(4): 437-446.
PUB | DOI | WoS
 
[11]
1981 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1661236
Semi-polar sets and quasi-balayage
Hansen W (1981)
Mathematische Annalen 257(4): 495-517.
PUB | DOI | WoS
 
[10]
1980 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1662495
Semi-polar sets are almost negligible
Hansen W (1980)
Journal für die reine und angewandte Mathematik 314: 217-220.
PUB | WoS
 
[9]
1980 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1662199
Perturbation of harmonic spaces
Hansen W (1980)
Mathematische Annalen 251(2): 111-122.
PUB | DOI | WoS
 
[8]
1978 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1663680
MARKOV-PROCESSES AND HARMONIC SPACES
Bliedtner J, Hansen W (1978)
Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete 42(4): 309-325.
PUB | WoS
 
[7]
1978 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1663533
SIMPLICIAL CONES IN POTENTIAL THEORY 2 (APPROXIMATION THEOREMS)
Bliedtner J, Hansen W (1978)
Inventiones mathematicae 46(3): 255-275.
PUB | WoS
 
[6]
1976 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1663970
Cones of Hyperharmonic Functions
Bliedtner J, Hansen W (1976)
Mathematische Zeitschrift 151(1): 71-87.
PUB | WoS
 
[5]
1976 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1664106
A Simplicial Characterization of Elliptic Harmonie Spaces
Bliedtner J,, Hansen W (1976)
Mathematische Annalen 222(3): 261-274.
PUB | WoS
 
[4]
1976 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1664273
SOME REMARKS ON STRICT POTENTIALS
Hansen W (1976)
Mathematische Zeitschrift 147(3): 279-285.
PUB | WoS
 
[3]
1975 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1664465
SIMPLICIAL CONES IN POTENTIAL THEORY
Bliedtner J, Hansen W (1975)
Inventiones Mathematicae 29(2): 83-110.
PUB | WoS
 
[2]
1974 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1664719
SIMPLEXES AND HARMONIC SPACES
Bliedtner J, Hansen W (1974)
Comptes Rendus Hebdomadaires des Séances de l'Académie des Sciences. Série A 278(11): 757-759.
PUB | WoS
 
[1]
1974 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1664673
CONES OF SUPERHARMONIC FUNCTIONS - CHARACTERIZATION OF CHOQUET BOUNDARY
Bliedtner J, Hansen W (1974)
Comptes Rendus Hebdomadaires des Séances de l'Académie des Sciences. Série A 278(20): 1299-1301.
PUB | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung

21 Publikationen

Alle markieren

[21]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936945
Semipolar Sets and Intrinsic Hausdorff Measure
Hansen W, Netuka I (2019)
Potential Analysis 51(1): 49-69.
PUB | DOI | WoS
 
[20]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934630
NEARLY HYPERHARMONIC FUNCTIONS AND JENSEN MEASURES
Hansen W, Netuka I (2019)
ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA 44: 3-14.
PUB | DOI | WoS
 
[19]
1992 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1648082
An invariance result for capacities on Wiener space
Albeverio S, FUKUSHIMA M, Hansen W, MA ZM, Röckner M (1992)
Journal of Functional Analysis 106(1): 35-49.
PUB | DOI | WoS
 
[18]
1991 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1649910
CAPACITIES ON WIENER SPACE - TIGHTNESS AND INVARIANCE
Albeverio S, FUKUSHIMA M, Hansen W, MA ZM, Röckner M (1991)
Comptes Rendus de l'Academie des Sciences. Series I, Mathematics 312(12): 931-935.
PUB | WoS
 
[17]
1986 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1656561
Fine boundary limits of finely harmonic functions
Hansen W (1986)
Mathematische Annalen 274(4): 643-647.
PUB | DOI | WoS
 
[16]
1985 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1657027
On the identity of Keldych solutions
Hansen W (1985)
Czechoslovak Mathematical Journal 35(4): 632-638.
PUB | WoS
 
[15]
1985 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1658123
Harmonic and superharmonic functions on compact sets
Hansen W (1985)
Illinois Journal of Mathematics 29(1): 103-106.
PUB | DOI | WoS
 
[14]
1984 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1658994
BALAYAGE, QUASI-BALAYAGE, AND FINE DECOMPOSITION PROPERTIES IN STANDARD H-CONES OF FUNCTIONS
Bucur G, Hansen W (1984)
Revue Roumaine de Mathématiques Pures et Appliquées 29(1): 19-41.
PUB | WoS
 
[13]
1984 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1659040
The weak Dirichlet problem
Bliedtner J, Hansen W (1984)
Journal für die reine und angewandte Mathematik 348: 34-39.
PUB | WoS
 
[12]
1983 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1659550
Convergence of balayage measures
Hansen W (1983)
Mathematische Annalen 264(4): 437-446.
PUB | DOI | WoS
 
[11]
1981 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1661236
Semi-polar sets and quasi-balayage
Hansen W (1981)
Mathematische Annalen 257(4): 495-517.
PUB | DOI | WoS
 
[10]
1980 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1662495
Semi-polar sets are almost negligible
Hansen W (1980)
Journal für die reine und angewandte Mathematik 314: 217-220.
PUB | WoS
 
[9]
1980 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1662199
Perturbation of harmonic spaces
Hansen W (1980)
Mathematische Annalen 251(2): 111-122.
PUB | DOI | WoS
 
[8]
1978 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1663680
MARKOV-PROCESSES AND HARMONIC SPACES
Bliedtner J, Hansen W (1978)
Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete 42(4): 309-325.
PUB | WoS
 
[7]
1978 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1663533
SIMPLICIAL CONES IN POTENTIAL THEORY 2 (APPROXIMATION THEOREMS)
Bliedtner J, Hansen W (1978)
Inventiones mathematicae 46(3): 255-275.
PUB | WoS
 
[6]
1976 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1663970
Cones of Hyperharmonic Functions
Bliedtner J, Hansen W (1976)
Mathematische Zeitschrift 151(1): 71-87.
PUB | WoS
 
[5]
1976 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1664106
A Simplicial Characterization of Elliptic Harmonie Spaces
Bliedtner J,, Hansen W (1976)
Mathematische Annalen 222(3): 261-274.
PUB | WoS
 
[4]
1976 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1664273
SOME REMARKS ON STRICT POTENTIALS
Hansen W (1976)
Mathematische Zeitschrift 147(3): 279-285.
PUB | WoS
 
[3]
1975 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1664465
SIMPLICIAL CONES IN POTENTIAL THEORY
Bliedtner J, Hansen W (1975)
Inventiones Mathematicae 29(2): 83-110.
PUB | WoS
 
[2]
1974 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1664719
SIMPLEXES AND HARMONIC SPACES
Bliedtner J, Hansen W (1974)
Comptes Rendus Hebdomadaires des Séances de l'Académie des Sciences. Série A 278(11): 757-759.
PUB | WoS
 
[1]
1974 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1664673
CONES OF SUPERHARMONIC FUNCTIONS - CHARACTERIZATION OF CHOQUET BOUNDARY
Bliedtner J, Hansen W (1974)
Comptes Rendus Hebdomadaires des Séances de l'Académie des Sciences. Série A 278(20): 1299-1301.
PUB | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung